×

Incomplete security markets with infinitely many states: An introduction. (English) Zbl 0861.90019

Summary: This paper introduces the special issue of The Journal of Mathematical Economics, “Equilibrium within Incomplete Markets and an Infinite State Space”.

MSC:

91B50 General equilibrium theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Araujo, A.; Monteiro, P.; Páscoa, M., Existence of equilibria with infinitely many goods, incomplete markets, and bankruptcy (1994), IMPA: IMPA Brazil, Working Paper
[2] Bewley, T., Existence of equilibria in economies with infinitely many commodities, Journal of Economic Theory, 4, 514-540 (1972)
[3] Cass, D., Incomplete financial markets and indeterminacy of competitive equilibrium, (Laffont, J.-J., Advances in Economic Theory — Sixth World Congress, Vol. II (1992), Cambridge University Press: Cambridge University Press Cambridge), 263-288
[4] Duffie, D., Incomplete security markets, (Laffont, J.-J., Advances in Economic Theory — Sixth World Congress, Vol. II (1992), Cambridge University Press: Cambridge University Press Cambridge), 214-262
[5] Florenzano, M.; Gourdel, P., Incomplete markets in infinite horizon: Debt constraints versus node prices (1993), CEPREMAP, Working paper
[6] Geanakoplos, J., An introduction to general equilibrium with incomplete markets, Journal of Mathematical Economics, 19, 1-38 (1990) · Zbl 0694.90024
[7] Green, R.; Spear, S., Equilibria in large commodity spaces with incomplete financial markets (1989), Carnegie-Mellon University, Working Paper
[8] Grossman, S.; Shiller, R., Consumption correlatedness and risk measurement in economies with non-traded assets and heterogeneous information, Journal of Financial Economics, 10, 195-210 (1982)
[9] Hart, O., On the optimality of equilibrium when the market structure is incomplete, Journal of Economic Theory, 11, 418-443 (1975) · Zbl 0328.90010
[10] Hellwig, M., Rational expectations equilibria in sequence economies with symmetric information: The two-period case, Journal of Mathematical Economics, 26, 9-49 (1996) · Zbl 0868.90013
[11] Hernandez, A.; Santos, M., Incomplete financial markets in infinite horizon economies (1988), Department of Economics, University of Wisconsin, Working Paper
[12] Levine, D., Infinite horizon equilibrium with incomplete markets, Journal of Mathematical Economics, 18, 357-376 (1989) · Zbl 0689.90019
[13] Levine, D.; Zame, W., Debt constraints and equilibrium in infinite horizon economies with incomplete markets, Journal of Mathematical Economics, 26, 103-131 (1996) · Zbl 0868.90022
[14] Magill, M.; Quinzii, M., Infinite horizon incomplete markets, Econometrica, 62, 853-880 (1994) · Zbl 0807.90022
[15] Magill, M.; Quinzii, M., (The Theory of Incomplete Markets, Vol. 1 (1996), MIT Press: MIT Press Cambridge, MA)
[16] Magill, M.; Quinzii, M., Incomplete markets over an infinite horizon: Longlived securities and speculative bubbles, Journal of Mathematical Economics, 26, 133-170 (1996) · Zbl 0868.90023
[17] Magill, M.; Shafer, W., Incomplete markets, (Hildenbrand, W.; Sonnenschein, H., Handbook of mathematical economics, Vol. IV (1991), North-Holland: North-Holland Amsterdam) · Zbl 0949.91021
[18] Mas-Colell, A., Infinite dimensional equilibrium theory: discussion of Jones, (Laffont, J.-J., Advances in Economic Theory — Sixth World Congress, Vol. II (1992), Cambridge University Press: Cambridge University Press Cambridge), 444-450
[19] Mas-Colell, A.; Monteiro, P., Self-fulfilling equilibria: An existence theorem for a general state space, Journal of Mathematical Economics, 26, 51-62 (1996) · Zbl 0868.90014
[20] Mas-Colell, A.; Zame, W., The existence of security market equilibrium with a non-atomic state space, Journal of Mathematical Economics, 26, 63-84 (1996) · Zbl 0868.90024
[21] Mas-Colell, A.; Zame, W., Equilibrium theory in infinite dimensional spaces, (Hildenbrand, W.; Sonnenschein, H., Handbook of mathematical economics, Vol. IV (1991), North-Holland: North-Holland Amsterdam) · Zbl 0908.90036
[22] Monteiro, P., A new proof of the existence of equilibrium in incomplete market economies, Journal of Mathematical Economics, 26, 85-101 (1996) · Zbl 0868.90015
[23] Monteiro, P., 1994, Private communication, IMPA, Brazil.; Monteiro, P., 1994, Private communication, IMPA, Brazil.
[24] Radner, R., Existence of equilibrium of plans, prices and price expectations in a sequence of markets, Econometrica, 40, 289-303 (1972) · Zbl 0245.90006
[25] Santos, M.; Woodford, M., Rational speculative bubbles (1993), Department of Economics, University of Chicago, Working Paper
[26] Zame, W., Asymptotic behavior of asset markets: Asymptotic efficiency, (Boldrin, M.; etal., General equilibrium and growth: The legacy of Lionel McKenzie (1988), Academic Press: Academic Press New York)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.